# SDR FDEA201806201547

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 31,800 hours, 17,285 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Unsecure
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT AT KLAX ECAM "RT FWD COMPT NOT CLOSED" DOOR LIGHT DISPLAYED.  INSPECTED, FOUND DOOR LATCH NOT ENGAGED FULLY, CYCLED, CLOSED, LATCHED DOOR. ALERT CLEARED, DOOR SWITCH OPERATES NORMAL, REF MM 52-52-11-04.
